# SDR CALA2025042404191

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 31,264 hours, 3,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SUPPORT TASK - OFAR M33143 EMER LT BATTERY PACK CAPACITY CHECK FAILED.   EMER LT BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
